MENU

You are here

Publications

Export 224 results:
Filters: First Letter Of Title is S  [Clear All Filters]
2015
Dell'Antonio G, Michelangeli A. Schödinger operators on half-line with shrinking potentials at the origin. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34439
Tealdi L, Bellettini G, Paolini M. Semicartesian surfaces and the relaxed area of maps from the plane to the plane with a line discontinuity.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34483
Mancini G. Sharp Inequalities and Blow-up Analysis for Singular Moser-Trudinger Embeddings. 2015 .
Mancini G. Singular Liouville Equations on S^2: Sharp Inequalities and Existence Results.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34489
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Michelangeli A, Monaco D. Stability of closed gaps for the alternating Kronig-Penney Hamiltonian. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34460
Michelangeli A, Pfeiffer P. Stability of the (2+2)-fermionic system with zero-range interaction.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34474
Bonacini M, Morini M. Stable regular critical points of the Mumford-Shah functional are local minimizers. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2015 ;32(3):533-570. Available from: https://www.sciencedirect.com/science/article/pii/S0294144914000171
Balogh F, Bertola M, Lee S-Y, McLaughlin K. Strong asymptotics of the orthogonal polynomials with respect to a measure supported on the plane. Comm. Pure Appl. Math. [Internet]. 2015 ;68:112–172. Available from: http://dx.doi.org/10.1002/cpa.21541
Cicconofri G, DeSimone A. A study of snake-like locomotion through the analysis of a flexible robot model. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2015 ;471:20150054. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2015.0054
Ballarin F, Manzoni A, Quarteroni A, Rozza G. Supremizer stabilization of POD-Galerkin approximation of parametrized Navier-Stokes equations. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34701
Monaco D, Panati G. Symmetry and localization in periodic crystals: triviality of Bloch bundles with a fermionic time-reversal symmetry. Acta Applicandae Mathematicae, vol. 137, Issue 1, 2015, pages: 185-203 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34468
2016
Barroso ACristina, Matias J, Morandotti M, Owen DR. Second-order structured deformations. SISSA; 2016.
Mola A, Heltai L, DeSimone A, Berti M. Ship Sinkage and Trim Predictions Based on a CAD Interfaced Fully Nonlinear Potential Model. In: The 26th International Ocean and Polar Engineering Conference. Vol. 3. The 26th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2016. pp. 511–518.
Bertola M, Dubrovin B, Yang D. Simple Lie Algebras and Topological ODEs. Int. Math. Res. Not. 2016 ;2016.
Bertola M, Katsevich A, Tovbis A. On Sobolev instability of the interior problem of tomography. Journal of Mathematical Analysis and Applications. 2016 .
Crismale V. Some results on quasistatic evolution problems for unidirectional processes. 2016 .
Almi S. Some results on the mathematical analysis of crack problems with forces applied on the fracture lips. 2016 .
Boscain U, Prandi D, Seri M. Spectral analysis and the Aharonov-Bohm effect on certain almost-Riemannian manifolds. Communications in Partial Differential Equations [Internet]. 2016 ;41:32-50. Available from: https://doi.org/10.1080/03605302.2015.1095766
Bianchini S, Marconi E. On the structure of $L^\infty$-entropy solutions to scalar conservation laws in one-space dimension. SISSA; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35209
Benvenuti S, Bonelli G, Ronzani M, Tanzini A. Symmetry enhancements via 5d instantons, qW-algebrae and (1,0) superconformal index. Journal of High Energy Physics [Internet]. 2016 ;2016:53. Available from: https://doi.org/10.1007/JHEP09(2016)053
Farina A, Malchiodi A, Rizzi M. Symmetry properties of some solutions to some semilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa. Classe di scienze. 2016 ;16:1209–1234.

Pages

Sign in